zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Collective fixed points and maximal elements with applications to abstract economies. (English) Zbl 1051.54028
Summary: We first establish collective fixed points theorems for a family of multivalued maps with or without assuming that the product of these multivalued maps is $\Phi$-condensing. As an application of our collective fixed points theorem, we derive a coincidence theorem for two families of multivalued maps defined on product spaces. Then we give some existence results for maximal elements for a family of $L_S$-majorized multivalued maps whose product is $\Phi$-condensing. We also prove some existence results for maximal elements for a family of multivalued maps which are not $L_S$-majorized but their product is $\Phi$-condensing. As applications of our results, some existence results for equilibria of abstract economies are also derived. The results of this paper are more general than those given in the literature.

54H25Fixed-point and coincidence theorems in topological spaces
54C60Set-valued maps (general topology)
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
91B50General equilibrium theory in economics
47N10Applications of operator theory in optimization, convex analysis, programming, economics
Full Text: DOI
[1] Ansari, Q. H.; Yao, J. C.: A fixed point theorem and its applications to the system of variational inequalities. Bull. austral. Math. soc. 54, 433-442 (1999) · Zbl 0944.47037
[2] Ansari, Q. H.; Idzik, A.; Yao, J. C.: Coincidence and fixed point theorems with applications. Topol. methods nonlinear anal. 15, 191-202 (2000) · Zbl 1029.54047
[3] Borglin, A.; Keiding, H.: Existence of equilibrium actions and of equilibrium: a note on the ’new’ existence theorem. J. math. Econom. 3, 313-316 (1976) · Zbl 0349.90157
[4] Chebli, S.; Florenzano, M.: Maximal elements and equilibria for condensing correspondences. Nonlinear anal. 38, 995-1002 (1999) · Zbl 0946.47038
[5] Deguire, P.; Lassonde, M.: Families selections. Topol. methods nonlinear anal. 5, 261-269 (1995) · Zbl 0877.54017
[6] Deguire, P.; Tan, K. K.; Yuan, G. X. Z: The study of maximal element, fixed point for ls-majorized mappings and their applications to minimax and variational inequalities in product spaces. Nonlinear anal. 37, 933-951 (1999) · Zbl 0930.47024
[7] Ding, X. P.: Best approximation and coincidence theorems. J. sichuan normal univ. Nat. sci. 18, 103-113 (1995)
[8] Djafari-Rouhani, B.; Tarafdar, E.; Watson, P. J.: Fixed point theorems, coincidence theorems and variational inequalities. Lecture notes in econom. And math. Systems 502, 183-188 (2001) · Zbl 0994.47056
[9] Fitzpatrick, P. M.; Petryshyn, P. M.: Fixed point theorems for multivalued noncompact acyclic mappings. Pacific J. Math. 54, 17-23 (1974) · Zbl 0312.47047
[10] Lan, K.; Webb, J.: New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. amer. Math. soc. 126, 1127-1132 (1998) · Zbl 0891.46004
[11] L.J. Lin, Z.T. Yu, Q.H. Ansari, L.-P. Lai, Fixed point and maximal element theorem for a family of multivalued maps and their applications to generalized abstract economics and minimax inequalities, J. Math. Anal. Appl., in press
[12] Lin, L. J.; Park, S.; Yu, Z. T.: Remarks on fixed points, maximal elements and equilibria of generalized games. J. math. Anal. appl. 233, 581-596 (1999) · Zbl 0949.91004
[13] Lin, L. J.: Applications of a fixed point theorem in G-convex space. Nonlinear anal. 46, 601-608 (2001) · Zbl 1001.47041
[14] Mehta, G.: Maximal elements of condensing preference maps. Appl. math. Lett. 3, 69-71 (1990) · Zbl 0717.47020
[15] Tarafdar, E.: On nonlinear variational inequalities. Proc. amer. Math. soc. 671, 95-98 (1997) · Zbl 0369.47029
[16] Tarafdar, E.: A fixed point theorem equivalent to the Fan--knaster--Kuratowski--mazurkiewirz theorem. J. math. Anal. appl. 128, 475-479 (1987) · Zbl 0644.47050
[17] Tarafdar, E.: A fixed point theorem and equilibrium point of an abstract economy. Math. econom. 20, 211-218 (1991) · Zbl 0718.90014
[18] Yannelis, N. C.; Prabhakar, N. D.: Existence of maximal elements and equilibria in linear topological spaces. J. math. Econom. 12, 233-245 (1983) · Zbl 0536.90019
[19] Yuan, G. X. Z: KKM theory and applications in nonlinear analysis. (1999) · Zbl 0936.47034